American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 109 found      Go to page: 1 2 3 4

[1] Kamlesh Parwani. Monotone periodic orbits for torus homeomorphisms. Proc. Amer. Math. Soc. 133 (2005) 1677-1683. MR 2120254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Judy Kennedy and James A. Yorke. Topological horseshoes. Trans. Amer. Math. Soc. 353 (2001) 2513-2530. MR 1707195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ki Hang Kim, Nicholas S. Ormes and Fred W. Roush. The spectra of nonnegative integer matrices via formal power series. J. Amer. Math. Soc. 13 (2000) 773-806. MR 1775737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Xiaofeng Wang and Duo Wang. The $C^1$ closing lemma for nonsingular endomorphisms equivariant under free actions of finite groups. Trans. Amer. Math. Soc. 351 (1999) 4173-4182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. D. Nussbaum and S. M. Verduyn Lunel. Generalizations of the Perron-Frobenius theorem for nonlinear maps. Memoirs of the AMS 138 (1999) MR 1470912.
Book volume table of contents   

[6] Mark Pollicott and Richard Sharp. Comparison theorems and orbit counting in hyperbolic geometry. Trans. Amer. Math. Soc. 350 (1998) 473-499. MR 1376553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael C. Sullivan. Invariants of twist-wise flow equivalence. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 126-130. MR 1487203.
Abstract, references, and article information   
View Article: PDF

[8] Chris Bernhardt. On the ordering of $n$-modal cycles. Trans. Amer. Math. Soc. 348 (1996) 3827-3834. MR 1360221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Héctor Sánchez-Morgado. R-torsion and zeta functions for analytic Anosov flows on 3-manifolds. Trans. Amer. Math. Soc. 348 (1996) 963-973. MR 1348868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. Guillamon, X. Jarque, J. Llibre, J. Ortega and J. Torregrosa. Periods for transversal maps via Lefschetz numbers for periodic points . Trans. Amer. Math. Soc. 347 (1995) 4779-4806. MR 1321576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] William Geller and Benjamin Weiss. Uniqueness of maximal entropy odd orbit types . Proc. Amer. Math. Soc. 123 (1995) 1917-1922. MR 1249876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Carme Leseduarte and Jaume Llibre. On the set of periods for $\sigma$ maps . Trans. Amer. Math. Soc. 347 (1995) 4899-4942. MR 1316856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Andreas Juhl. Secondary invariants and the singularity of the Ruelle zeta-function in the central critical point . Bull. Amer. Math. Soc. 32 (1995) 80-87. MR 1284776.
Abstract, references, and article information   
View Article: PDF

[14] W. T. Ingram. Periodicity and indecomposability . Proc. Amer. Math. Soc. 123 (1995) 1907-1916. MR 1283553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David Ruelle. Dynamical zeta functions for maps of the interval . Bull. Amer. Math. Soc. 30 (1994) 212-214. MR 1246470.
Abstract, references, and article information   
View Article: PDF

[16] Mark Pollicott. The Picard group, closed geodesics and zeta functions . Trans. Amer. Math. Soc. 344 (1994) 857-872. MR 1240946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Judy A. Kennedy and James A. Yorke. Pseudocircles in dynamical systems . Trans. Amer. Math. Soc. 343 (1994) 349-366. MR 1187029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Maria Lúcia Alvarenga Peixoto and Charles Chapman Pugh. The planar closing lemma for chain recurrence . Trans. Amer. Math. Soc. 341 (1994) 173-192. MR 1107028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lluís Alsedà, Francesc Mañosas and Wiesław Szlenk. A characterization of the uniquely ergodic endomorphisms of the circle . Proc. Amer. Math. Soc. 117 (1993) 711-714. MR 1112484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Richard Swanson. Periodic orbits and the continuity of rotation numbers . Proc. Amer. Math. Soc. 117 (1993) 269-273. MR 1112502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Michal Fečkan. Discretization of second-order variational systems . Proc. Amer. Math. Soc. 117 (1993) 575-581. MR 1132410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Edward E. Slaminka. Removing index $0$ fixed points for area preserving maps of two-manifolds . Trans. Amer. Math. Soc. 340 (1993) 429-445. MR 1145963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Tomáš Gedeon and Milan Kuchta. Shadowing property of continuous maps . Proc. Amer. Math. Soc. 115 (1992) 271-281. MR 1086325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Lan Wen. The $C\sp 1$ closing lemma for endomorphisms with finitely many singularities . Proc. Amer. Math. Soc. 114 (1992) 217-223. MR 1087474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] C. Bernhardt, E. Coven, M. Misiurewicz and I. Mulvey. Comparing periodic orbits of maps of the interval . Trans. Amer. Math. Soc. 333 (1992) 701-707. MR 1079051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Shi Hai Li. Relations between chain recurrent points and turning points on the interval . Proc. Amer. Math. Soc. 115 (1992) 265-270. MR 1079896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Mark Pollicott. Agmon's complex Tauberian theorem and closed orbits for hyperbolic and geodesic flows . Proc. Amer. Math. Soc. 114 (1992) 1105-1108. MR 1045147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Lluís Alsedà and Francesc Mañosas. The monotonicity of the entropy for a family of degree one circle maps . Trans. Amer. Math. Soc. 334 (1992) 651-684. MR 1129433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Wolfgang Krieger, Brian Marcus and Selim Tuncel. On automorphisms of Markov chains . Trans. Amer. Math. Soc. 333 (1992) 531-565. MR 1099353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] William Geller and Juán Tolosa. Maximal entropy odd orbit types . Trans. Amer. Math. Soc. 329 (1992) 161-171. MR 1020040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 109 found      Go to page: 1 2 3 4